Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 142, NWS Indianapolis, IN

October 13, 20144 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 13, 2014, 9:10 PM EDT for 4 counties in Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 9:10 PM EDT (01:10 UTC)
Expired
Oct 13, 2014, 10:00 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 4:54 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS53 KIND 140110
SVRIND
INC005-013-071-105-140200-
/O.NEW.KIND.SV.W.0142.141014T0110Z-141014T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1000 PM EDT

* AT 907 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES SOUTHEAST OF BLOOMINGTON TO 12 MILES
  NORTHEAST OF PAOLI...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...NASHVILLE...BROWNSTOWN...WOODVIEW HILLS...NORMAN...
  YELLOWWOOD LAKE...UNIONVILLE...ELKINSVILLE...PLEASANT VIEW...LAKE
  LEMON...MEDORA...KURTZ...STORY...HELMSBURG...VALLONIA...FREETOWN...
  STONE HEAD...BEANBLOSSOM...SPURGEONS CORNER AND GNAW BONE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 58 AND 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3876 8604 3878 8609 3876 8612 3878 8618
      3876 8627 3899 8628 3899 8633 3902 8634
      3924 8656 3935 8620 3935 8590 3875 8592
TIME...MOT...LOC 0110Z 214DEG 39KT 3908 8635 3872 8629

HAIL...0.75IN
WIND...60MPH

$$

NIELD
2 follow-up statements
737 
WWUS53 KIND 140133
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 PM EDT MON OCT 13 2014

INC105-140143-
/O.CAN.KIND.SV.W.0142.000000T0000Z-141014T0200Z/
MONROE IN-
933 PM EDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3876 8604 3878 8609 3876 8612 3878 8618
      3876 8626 3904 8627 3930 8638 3935 8621
      3935 8590 3875 8592
TIME...MOT...LOC 0133Z 215DEG 37KT 3926 8616 3890 8611

$$

INC005-013-071-140200-
/O.CON.KIND.SV.W.0142.000000T0000Z-141014T0200Z/
JACKSON IN-BARTHOLOMEW IN-BROWN IN-
933 PM EDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN...
WESTERN BARTHOLOMEW AND JACKSON COUNTIES UNTIL 1000 PM EDT...

AT 931 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NASHVILLE TO BROWNSTOWN...AND MOVING NORTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...BROWNSTOWN...BEANBLOSSOM...SPEARSVILLE...PEOGA...
WAYMANSVILLE...CORTLAND AND TAYLORSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 57 AND 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3876 8604 3878 8609 3876 8612 3878 8618
      3876 8626 3904 8627 3930 8638 3935 8621
      3935 8590 3875 8592
TIME...MOT...LOC 0133Z 215DEG 37KT 3926 8616 3890 8611

HAIL...0.75IN
WIND...60MPH

$$

NIELD
155 
WWUS53 KIND 140154
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EDT MON OCT 13 2014

INC005-013-071-140204-
/O.EXP.KIND.SV.W.0142.000000T0000Z-141014T0200Z/
JACKSON IN-BARTHOLOMEW IN-BROWN IN-
954 PM EDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR BROWN...WESTERN BARTHOLOMEW 
AND JACKSON COUNTIES WILL EXPIRE AT 1000 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT.

LAT...LON 3876 8604 3878 8609 3876 8612 3878 8618
      3876 8626 3904 8627 3930 8638 3935 8621
      3935 8590 3875 8592
TIME...MOT...LOC 0154Z 215DEG 37KT 3930 8599 3894 8595

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 9:00 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 13, 9:00 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT MON OCT 13 2014

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 PM EDT MON OCT 13 2014

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL
PLAINS AND TO THE GREAT LAKES WILL BRING THUNDERSTORMS TO CENTRAL
INDIANA TONIGHT AND TUESDAY. SOME OF THE STORMS TONIGHT COULD BE
SEVERE. THE UPPER LOW WILL MEANDER AROUND THE GREAT LAKES KEEPING
CHANCES FOR SHOWERS IN THE FORECAST THROUGH THURSDAY. DRY WEATHER
BUILDS IN AFTER THAT.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 854 PM EDT MON OCT 13 2014

0050Z UPDATE...AFTER MOVING IN THE CWA AND WEAKENING
SIGNIFICANTLY EARLIER THIS EVENING...THE LINE IS SHOWING SIGNS OF
STRENGTHENING AS IS MOVES INTO A MORE STRONGLY SHEARED ENVIRONMENT.
AS FOR THE FORECAST GRIDS...BASICALLY LEFT THEM THE SAME. ONLY
NEEDED TO MAKE SOME MINOR TWEAKS BASED ON LATEST TRENDS. THE
SEVERE WEATHER THREAT CONTINUES FOR COUNTIES IN TORNADO WATCH 541 OUT
UNTIL 1 AM EDT. PREVIOUS DISCUSSION/S/ FOLLOW.

2300Z UPDATE...BASED ON FASTER PROGRESSION OF LINE AND CONTINUED
DECENT FORCING...AND IN COORDINATION WITH SPC EXPANDED WATCH A
LITTLE FARTHER NORTHWARD AND EASTWARD TO INCLUDE THE ENTIRE
CWA...SAVE FOR RANDOLPH COUNTY. REST OF THE FORECAST LOOKS TO BE
IN GOOD SHAPE AT THE MOMENT. PREVIOUS DISCUSSION FOLLOWS.

FORECAST FOCUS IS ON TIMING OF LINE OF STORMS AND POTENTIAL FOR
SEVERE. MOST OF THE AREA IS STILL UNDER A SLIGHT RISK FOR SEVERE
WEATHER THROUGH TUESDAY MORNING. LOW LEVEL JET IS PROGGED TO
INCREASE TO AROUND 70 KTS AND BE ARRIVING NEAR THE IN/IL BORDER
AROUND 8 PM AND OVER THE ENTIRE STATE AROUND 2 AM. WITH CLOUDS
BREAKING UP EARLIER TODAY AND SUNSHINE MAKING IT THROUGH INSTABILITY
HAS INCREASED AND THE ENVIRONMENT IS SETTING UP FAVORABLY FOR
INCOMING LINE OF STORMS. TIMING THE CURRENT LINE/AREA OF SHOWERS AND
STORMS BRINGS IT INTO THE TIP OF WARREN COUNTY AROUND 6-7 PM AND
MOVING ACROSS THE AREA THEREAFTER WITH LAFAYETTE AROUND
8...INDIANAPOLIS AROUND 10...AND MUNCIE AROUND MIDNIGHT. THERE IS A
DECENT BIT OF RAIN BEHIND THE LINE THOUGH AND EXPECT TO SEE MORE
DEVELOP AS THE LOW LEVEL JET GETS GOING SO CARRIED HIGH POPS THROUGH
THE OVERNIGHT AND INTO TUESDAY. WITH THE STRONG LOW LEVEL JET WILL
NOT BE DIFFICULT TO MIX DOWN 50 KTS WINDS...AND WITH IMPRESSIVE LOW
LEVEL DIRECTIONAL AND SPEED SHEAR COULD SEE EMBEDDED MESOVORTICIES
IN THE LINE THAT COULD LOCALLY ENHANCE DAMAGING WINDS AS WELL AS
SPIN UP BRIEF ISOLATED TORNADOES.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...

ISSUED AT 340 PM EDT MON OCT 13 2014

TUESDAY EXPECT ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN
TWO THIRDS OF THE AREA. THE LOW LEVEL JET AXIS SHOULD MOVE TO THE
SOUTHEAST OF THE FORECAST AREA BY 12Z TUESDAY BUT 50+ KT 850 WINDS
REMAIN OVER MUCH OF THE AREA. MODELS ARE SHOWING SOME ELEVATED
INSTABILITY STILL AROUND MOST OF THE AREA AS WELL THROUGH MOST OF
THE DAY SO HAVE INCLUDED THUNDER WITH THE CATEGORICAL POPS. THE
CUTOFF UPPER LOW WILL MOVE TOWARD THE STATE AND A VORT MAX WILL MOVE
THROUGH SO WILL MAINTAIN LIKELY/CATEGORICAL POPS THROUGH 18Z AND
THEN DROP TO CHANCE EVERYWHERE AFTER 21Z ONCE THE UPPER WAVE HAS
GONE THROUGH. AMPLE LOW LEVEL MOISTURE STILL OVER THE AREA DURING
THE DAY COULD LEAD TO HEAVY RAIN CONTINUING THROUGH MUCH OF THE DAY
TUESDAY.

BY TUESDAY NIGHT THE LOW LEVEL JET WILL BE WELL TO THE EAST AND
INSTABILITY WITH IT. THE UPPER LEVEL TROUGH AND CUT OFF LOW WILL
STILL BE UPSTREAM SO THERE IS STILL SOME POTENTIAL FOR SHOWERS SO
CAN/T GO DRY. LOW CHANCE POPS LOOK LIKE THE WAY TO GO WITH NO
THUNDER MENTION.

ON WEDNESDAY THE UPPER LOW MAKES ITS WAY ACROSS INDIANA ALONG WITH
IT/S POCKET OF COLD AIR ALOFT. THIS SHOULD PRODUCE SCATTERED SHOWERS
ACROSS THE AREA. WITH THE COLD POCKET ALOFT WOULD NOT BE SURPRISED
TO SEE SOME SMALL HAIL OR GRAUPEL WITH THE SHOWERS AS WELL. ON
WEDNESDAY NIGHT THE CENTER SHOULD BE OFF TO THE EAST BUT COULD SEE A
FEW SHOWERS LEFT IN ITS WAKE. LOW CHANCES FOR RAIN COULD CONTINUE
INTO THURSDAY WITH A BIT OF ENERGY ROTATING THROUGH THE BACK SIDE OF
THE UPPER LOW AND ACROSS THE AREA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

ISSUED AT 207 PM EDT MON OCT 13 2014

MUCH MORE QUIET WEATHER THAN THE FIRST HALF OF THE WEEK. COUPLE OF
CLOSED UPPER LOWS OVER AND NORTH OF THE GREAT LAKES THIS PERIOD WITH
GREAT LAKES SYSTEM PULLING AWAY AND DRYING US OUT. MEANWHILE SECOND
LOW OVER SC CANADA WILL SWEEP INTO THE GREAT LAKES THIS WEEKEND.
HERE IS WHERE MODELS DIFFER SLIGHTLY AND WILL CARRY RAIN CHANCES
SATURDAY NIGHT AND SUNDAY AS A MIX OF WET EURO AND CANADIAN SATURDAY
NIGHT AND WETTER GFS SUNDAY. EITHER WAY WHATEVER PRECIPITATION THAT
OCCURS...IF ANY...WILL BE LIGHT.

TEMPERATURES IN CURRENT FORECAST STILL LOOK PRETTY GOOD AND WILL USE
A BLEND FROM MODELS. NEAR NORMAL TEMPERATURES END THE WORK WEEK
WHILE SLIGHTLY MORE UNSETTLED WEATHER AND CLOUDIER SKIES THIS
WEEKEND SHOULD TRANSLATE TO TEMPS SLIGHTLY BELOW NORMAL THIS
WEEKEND.

&&

.AVIATION /DISCUSSION FOR 140000Z TAFS/...

ISSUED AT 627 PM EDT MON OCT 13 2014

MAIN IMPACT FOR THIS TAF PERIOD WILL BE STRONG LINE OF THUNDERSTORMS
SWEEPING ACROSS THE SITES. WILL CARRY A TEMPO PERIOD AT ALL SITES
TIMED TO HIGHEST IMPACT WINDOWS WITH VARIABLE WINDS AT 15-20KT
GUSTING TO 35-40KT. IFR RESTRICTIONS MAY OCCUR AT TIMES DURING THE
STORMS AND WILL MENTION AS SUCH IN THE TEMPO PERIODS.

MVFR LIKELY TO CONTINUE BEYOND THE STORMS OVERNIGHT AND INTO
TOMORROW. WINDS WILL LIKELY BE IN THE 10-20KT RANGE MOST OF THE
NIGHT AND WILL GUST TO AROUND 20KT TOMORROW AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...SMF
SHORT TERM...CP
LONG TERM....TUCEK
AVIATION...JN/SMF

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 13, 7:28 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 PM EDT MON OCT 13 2014

INZ021-028>031-035>049-051>057-060>065-067>072-142330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
728 PM EDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY
RAIN...AND ISOLATED TORNADOES.

TIMING: MAIN THREAT WILL BE LATE THIS EVENING AND OVERNIGHT.

DISCUSSION: A SURFACE LOW PRESSURE SYSTEM WILL TRIGGER STRONG TO
SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON.
THE PRIMARY THREAT ON TUESDAY WILL BE GUSTY WINDS...SMALL
HAIL...AND FREQUENT LIGHTNING.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE
PLAINS WILL BRING THUNDERSTORMS THROUGH TUESDAY. SCATTERED
SHOWERS WILL PERSIST THROUGH THURSDAY AS THE UPPER LOW LINGERS
OVER THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO PASS ALONG REPORTS OF SEVERE
WEATHER...DAMAGE...AND FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Oct 13, 7:51 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     6 SE VINCENNES          38.61N  87.43W
10/13/2014                   KNOX               IN   EMERGENCY MNGR

            TREE DOWN ACROSS SR 61 IN VERNE AREA.

&&

LEE
Local storm report, Oct 13, 7:52 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     DECKER                  38.52N  87.52W
10/13/2014  E50 MPH          KNOX               IN   FIRE DEPT/RESCUE

            ESTIMATED 50 MPH WINDS RESULTING IN POWER OUTAGES.

&&

LEE
Local storm report, Oct 13, 8:13 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     1 NE WHEATLAND          38.67N  87.29W
10/13/2014                   KNOX               IN   LAW ENFORCEMENT

            TREE DOWN ON BICKNELL RD NEAR INTERSECTION WITH HALL
            RD.

&&

LEE
Local storm report, Oct 13, 9:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     HURON                   38.72N  86.67W
10/13/2014  E60 MPH          LAWRENCE           IN   PUBLIC

            TIME ESTIMATED FROM RADAR. REPORT RECEIVED VIA SOCIAL
            MEDIA.

&&

LEE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 8:35 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.